# SDR 9612369959

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47162
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: B Loop
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FIRE DETECTOR LOOP ANNUNCIATOR ACCOMPANIED BY LOOP B LIGHT ILLUMINATED ON TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPOSITIONED LOOP IN NUMEROUS LOCATIONS.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
